On maximal paths and circuits of graphs

P. Erdős, T. Gallai

Research output: Contribution to journalArticle

353 Citations (Scopus)
Original languageEnglish
Pages (from-to)337-356
Number of pages20
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume10
Issue number3-4
DOIs
Publication statusPublished - Sep 1959

Fingerprint

Path
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On maximal paths and circuits of graphs. / Erdős, P.; Gallai, T.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 10, No. 3-4, 09.1959, p. 337-356.

Research output: Contribution to journalArticle

@article{b0bf9f2dcce848118c568e7341db03f1,
title = "On maximal paths and circuits of graphs",
author = "P. Erdős and T. Gallai",
year = "1959",
month = "9",
doi = "10.1007/BF02024498",
language = "English",
volume = "10",
pages = "337--356",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On maximal paths and circuits of graphs

AU - Erdős, P.

AU - Gallai, T.

PY - 1959/9

Y1 - 1959/9

UR - http://www.scopus.com/inward/record.url?scp=0001350401&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001350401&partnerID=8YFLogxK

U2 - 10.1007/BF02024498

DO - 10.1007/BF02024498

M3 - Article

AN - SCOPUS:0001350401

VL - 10

SP - 337

EP - 356

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -